MathSciNet Relay Station
MathSciNet bibliographic data
MR979464 (89k:68082) 68Q45 (05A99)
Duval, Jean-Pierre Génération d'une section des classes de conjugaison et arbre des mots de Lyndon de longueur bornée. (French) [Generation of a section of conjugation classes and tree of Lyndon words of bounded length] Theoret. Comput. Sci. 60 (1988), no. 3, 255–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement